TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Back to Search Results |
| Model Number |
802114 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the temperature module was removed to replace a temperature probe and the central control monitor (ccm) displayed a question mark on the screen where temperature readings should have been present.As mitigation, the perfusionist did not use the temperature reading throughout the case and used the patient's temperature.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was not verifiable since the user corrected the issue and no further troubleshooting or repair was needed.Per the user facility, after the cpb procedure, the temperature module was inspected and found not be fully seated.After the module was properly seated, the temperature readings worked properly.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.